# SDR RAIA201705190001

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 39,108 hours, 23,097 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERTEMP IN FLIGHT DURING ICING CONDITIONS IN CLIMB.  FOUND MULTIPLE HOLES IN SENSE LINE.  REMOVED AND REPLACED THE NR 1 SENSE LINE. OPS CHECKED GOOD.
